Research Repository

Optimal nonlinear dynamics of particles in convective plumes

Novozhilov, Vassili (2015) Optimal nonlinear dynamics of particles in convective plumes. Nonlinear Studies, 22 (1). 105 - 114. ISSN 1359-8678

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: flame suppression; Lagrangian model; convective flows; droplet dynamics; numerical integration
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0401 Atmospheric Sciences
Faculty/School/Research Centre/Department > Centre for Environmental Safety and Risk Engineering (CESARE)
Depositing User: Symplectic Elements
Date Deposited: 15 Sep 2016 00:04
Last Modified: 15 Sep 2016 00:04
URI: http://vuir.vu.edu.au/id/eprint/31544
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar